# SDR CALA201408119195

- Difficulty date: August 5, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 43,153 hours, 17,803 cycles
- Engine: Pwa PW2037
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL VIBRATION AND STRONG SHUDDER ON TAKEOFF ROLL AND CLIMB  ACCOMPLISHED NLG VIBRATION-SHIMMY SERVICE TIP MM 32-45-02 P901. FOUND RIGHT WHEEL DAMAGEED CAUSING VIBRATION, TIRE REMAINED INFLATED.   RIGHT NLG WHEEL FOUND DAMAGED UPON ARRIVAL.  REPLACED THE RIGHT AND LEFT NLG TIRES DUE TO RIGHT TIRE DAMAGE.  R & R TIRES IAW MM 32-45-02
